Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 10, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Apr 16, 2023, 8:34 PM EDT for Palm Beach County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2023, 8:34 PM EDT (00:34 UTC)
- Expired
- Apr 16, 2023, 11:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 9:30 PM EDT | FLOOD | 1 Se Greenacres City, FL | ROAD CLOSED WITH STRANDED VEHICLE DUE TO FLOODING ON HAVERHILL ROAD JUST NORTH OF LAKE WORTH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2330 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182
WGUS52 KMFL 170034
FFWMFL
FLC099-170345-
/O.NEW.KMFL.FF.W.0010.230417T0034Z-230417T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
834 PM EDT Sun Apr 16 2023
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
East Central Palm Beach County in southeastern Florida...
* Until 1145 PM EDT.
* At 834 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Palm Beach, Boynton Beach, Wellington, Palm Beach Gardens,
Lake Worth, Riviera Beach, Palm Beach, Ocean Ridge, Greenacres,
Palm Springs, Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake,
Gun Club Estates, Palm Beach International Airport, Royal Palm
Estates, Lake Belvedere Estates and Schall Circle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2649 8009 2656 8021 2680 8011 2678 8003
2674 8003 2673 8003 2666 8004 2664 8004
2662 8004 2655 8004
FLASH FLOOD...RADAR INDICATED
$$
NCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 7:26 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 16, 7:26 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Miami FL 726 PM EDT Sun Apr 16 2023 ...New UPDATE, AVIATION... .UPDATE... Issued at 715 PM EDT Sun Apr 16 2023 Convection continues to build gradually southeastward this evening, largely tracking along the axis of greatest instability. Although instability overall will wane due to lack of insolation, convective coverage could actually see an uptick over the next few hours as ascent increases ahead of a convectively enhanced shortwave approaching from the GOM. Although a few strong storms remain possible as mid-lvl wind fields increase, the hydro threat will begin to become more prominent as storms begin to track southward into saturated portions of the east coast metro (especially Broward county). Expect this complex to generally move offshore around or just after midnight. There is also some potential for additional storms over the west coast/Interior late tonight into Monday morning as the GOM complex moves onshore. && .SHORT TERM... (Rest of today through Monday) Issued at 132 PM EDT Sun Apr 16 2023 A hot and humid afternoon across South Florida. Abundant low-level moisture and diurnal heating will lead to plenty of instability in the atmosphere. A shortwave will be moving across the Florida peninsula ahead of a frontal boundary this afternoon. Scattered to numerous showers and thunderstorms this afternoon and evening over the interior that will then spread towards the east coast. A few storms may be strong to severe with an isolated strong to damaging wind gust and small to marginally severe hail possible. The Storm Prediction Center has all of South Florida in a marginal risk for severe storms today. Heavy rainfall may lead to localized flooding,especially over areas that are still saturated and still trying to drain from the recent flooding event. The Weather Prediction Center has upgraded portions of the east coast into a Slight risk for excessive rainfall. While less confidence in tornado potential, there may be a chance for funnel clouds or a brief tornado with any cells that move towards and interact with the Atlantic seabreeze. A little uncertainty in the forecast late tonight into early tomorrow morning as the current cluster ongoing in the Gulf Mexico approaches the Florida peninsula. The HRRR has begun to back off on a secondary line of storms late tonight, but will continue to monitor it this afternoon and make adjustments with the forecast update this evening. On Monday, the unsettled weather is expected to continue as the aforementioned front will not clear the area completely, and allow for moisture to linger across much of South Florida. Wind flow behind the front will begin veering to a more W to NW component. Diurnal heating and breaks in the clouds will be something we have to monitor tomorrow. If we get enough daytime heating a sea breeze may try to develop with easterly/onshore flow at the sfc along the Atlantic coast. This may result in another event of coastal convergence, with showers and storms developing through the afternoon/early evening hours along the coast. Therefore, have increased POPs over the east coast. Given the rainfall forecast for today and this potential, the Weather Prediction Center has introduced a marginal risk of excessive rainfall for Monday. Temperatures on Monday will be slightly cooler due to the increased cloud cover but temperatures will still be in the mid 80s. && .LONG TERM... (Monday night through next Saturday) Issued at 132 PM EDT Sun Apr 16 2023 Drier air will filter into the region from the north Monday night into Tuesday as the mid-lvl boundary finally shifts south. This will bring any rain to an end from north to south, with the entire area likely dry by the daytime hours on Tuesday. A dry and seasonable NErly flow will then set-up on Tuesday, before gradually shifting more easterly on Wednesday as high pressure north of the area shifts eastward. This will make for a fairly pleasant midweek period with highs ranging from around 80 on the east coast to the mid 80s over the Interior/west coast. Dewpoints may even mix into the 50s by Tuesday afternoon...a number which becomes increasingly rare to reach as we enter late spring. The Atlantic high will shift further out to sea Thursday and there may be just enough moisture return to support the return of coastal-convergence induced showers along the east coast. Heading into Friday-Saturday, guidance begins to diverge with the GFS/GEFS camp favoring a less amplified solution for the trough over the eastern US while the EC/CMC (and ensembles) favor a more amplified trough during this timeframe. Regardless, any (theoretical) cold frontal passage would hold off until after Saturday. Consequently, generally warm conditions should prevail with precip chances somewhat dependent upon the strength of any prefrontal warm advection regime. && .AVIATION... (00Z TAFS) Issued at 715 PM EDT Sun Apr 16 2023 Restrictions in rain and storms will be likely over the east coast terminals through around 02-04Z with locally gusty winds also a threat with any storms. Storm coverage should generally wane after midnight, although improvement to VFR is not guaranteed as some lower clouds may stick around. Another round of storms will be possible Monday afternoon. Winds will trend light and variable overnight behind the storms, with winds generally W-NW on Monday. && .MARINE... Issued at 132 PM EDT Sun Apr 16 2023 Showers and thunderstorms to end the weekend and to begin the week on Monday, which may produce locally hazardous marine conditions. As the frontal boundary moves through increasing wind as seas will be possible in the Gulf tomorrow with SCEC conditions. High pressure will develop mid-week with northeasterly wind developing. SCEC conditions may be possible mid week over the Atlantic waters. && .BEACHES... An elevated risk of rip currents will be possible along the Gulf coast on Monday with increasing onshore wind flow behind a weak frontal passage. An elevated risk may be possible for the Atlantic beaches for the middle part of the week. && .PRELIMINARY POINT TEMPS/POPS... Miami 72 85 69 80 / 60 70 30 20 West Kendall 69 85 66 83 / 60 70 30 20 Opa-Locka 72 85 67 82 / 60 70 30 10 Homestead 70 86 67 82 / 50 70 30 20 Fort Lauderdale 71 84 69 80 / 70 70 30 10 N Ft Lauderdale 71 83 69 80 / 70 70 30 10 Pembroke Pines 71 84 67 81 / 70 70 30 10 West Palm Beach 69 82 67 80 / 70 60 20 10 Boca Raton 70 82 67 80 / 80 70 30 10 Naples 71 84 64 85 / 40 40 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Kelly LONG TERM....Carr AVIATION...Carr
Hazardous weather outlook, Apr 16, 3:29 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 329 PM EDT Sun Apr 16 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 171930- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 329 PM EDT Sun Apr 16 2023 ... Strong to Severe Storms Possible This Afternoon/Evening... ... Flooding Possible: Especially in Areas Still Saturated... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...This afternoon and tonight. Thunderstorms: Scattered to numerous thunderstorms will be possible over the interior and east coast region this afternoon and evening. A few storms may be strong to severe, with frequent lightning, strong winds, hail and heavy rainfall. Flooding: Heavy rain is possible this afternoon into this evening, especially over the east coast of South Florida. This could lead to localized flooding, especially over already saturated grounds from the recent flood event. Hail: An isolated strong to severe storm may be able to produce small to marginally severe hail this afternoon and evening. Wind: A few strong to severe storms may be able to produce strong to damaging wind gust this afternoon and evening particularly over the northern half of the area. Wind gust in excess of 60mph may be possible. Waterspouts: An isolated waterspout may be possible over the local South Florida waters within any showers and thunderstorms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered thunderstorms will be possible again on Monday, mainly during the afternoon and early evening hours. Lightning, heavy rainfall and gusty winds will be the main hazards. Flooding rainfall may also occur within thunderstorms, and vulnerable areas along the east coast will need to be monitored for localized flooding; flash flooding also cannot be ruled out, specifically for the most vulnerable areas over Fort Lauderdale. An elevated risk of rip current may be possible over the Gulf Coast beaches on Monday. An increasing rip current risk is expected to develop for the mid-week period along the east coast beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Apr 16, 6:54 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
654 PM EDT Sun Apr 16 2023
FLZ071-072-162330-
Inland Broward County FL-Metro Broward County FL-
654 PM EDT Sun Apr 16 2023
...A strong thunderstorm will impact portions of central Broward
County through 730 PM EDT...
At 654 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Mile Marker 30 On Alligator Alley, or 15
miles west of Pembroke Pines, moving east at 10 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Weston, Mile Marker 30 On Alligator Alley, East Toll Gate On
Alligator Alley, Intersection I-75 And U.S. 27 and Intersection
Alligator Alley And Miami Canal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2601 8065 2617 8069 2631 8043 2606 8038
TIME...MOT...LOC 2254Z 250DEG 11KT 2610 8058
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ATVSpecial weather statement, Apr 16, 7:28 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
728 PM EDT Sun Apr 16 2023
FLZ067-068-168-170000-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
728 PM EDT Sun Apr 16 2023
...Strong thunderstorms will impact portions of northeastern Palm
Beach County through 800 PM EDT...
At 728 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near North County
Airport to near West Palm Beach to near Greenacres. Movement was east
at 10 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth,
Riviera Beach, Palm Beach, Tequesta, Juno Beach, Greenacres, Royal
Palm Beach, Palm Springs, North Palm Beach, Lantana, Lake Park,
Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport and
Port Of Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2658 8003 2663 8026 2680 8025 2696 8026
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2328Z 259DEG 7KT 2691 8020 2678 8017 2664 8018
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ATVSpecial weather statement, Apr 16, 7:32 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
732 PM EDT Sun Apr 16 2023
FLZ067-071-072-170000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-
732 PM EDT Sun Apr 16 2023
...A strong thunderstorm will impact portions of central Broward
County through 800 PM EDT...
At 732 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over East Toll Gate On Alligator Alley, or 13
miles west of Sunrise, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pembroke Pines, Davie, Plantation, Sunrise, Weston, Cooper City,
Sawgrass Mills Mall, Nova Southeastern University, Intersection I-75
And U.S. 27, Intersection I-75 And Griffin Road, Pine Island Ridge,
Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
Miami Canal, East Toll Gate On Alligator Alley, Sunshine Acres,
Markham Park and Downtown Davie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2600 8057 2617 8065 2636 8039 2608 8023
TIME...MOT...LOC 2332Z 246DEG 15KT 2613 8051
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ATVSpecial weather statement, Apr 16, 8:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Miami FL
800 PM EDT Sun Apr 16 2023
FLZ067-068-168-170030-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
800 PM EDT Sun Apr 16 2023
...A strong thunderstorm will impact portions of east central Palm
Beach County through 830 PM EDT...
At 800 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Lake Worth, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Lake Worth, Riviera Beach, Palm Beach, Highland Beach, Ocean Ridge,
Greenacres, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake,
Palm Beach International Airport, Port Of Palm Beach, Village Of Golf
and Golden Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2651 8023 2679 8015 2678 7989 2647 7988
2640 8013
TIME...MOT...LOC 0000Z 260DEG 16KT 2661 8007
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
NCSpecial weather statement, Apr 16, 8:09 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
809 PM EDT Sun Apr 16 2023
FLZ067-068-071-072-168-172-170045-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
809 PM EDT Sun Apr 16 2023
...Strong thunderstorms will impact portions of Broward County
through 845 PM EDT...
At 809 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Coral Springs
to Lauderhill to Cooper City. Movement was east at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Weston, Coconut Creek, Oakland Park, North Lauderdale and
Lauderdale Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2635 8009 2619 8006 2600 8010 2600 8038
2616 8037 2632 8042
TIME...MOT...LOC 0009Z 260DEG 17KT 2629 8029 2618 8026 2604 8031
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ATVLocal storm report, Apr 16, 8:25 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
825 PM EDT SUN APR 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 1 WSW FLORIDA GARDENS 26.62N 80.18W
04/16/2023 M52 MPH PALM BEACH FL TRAINED SPOTTER
&&The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Apr 16, 8:01 PM EDT | Special Marine Warning | MFL | 29 min | |
| Apr 16, 8:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Apr 16, 8:20 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Apr 16, 9:25 PM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 16, 11:50 PM EDT | Special Weather Statement | MFL | Collier | 55 min |
| Apr 17, 12:32 AM EDT | Areal Flood Advisory | MFL | Collier | 88 min |
| Apr 17, 12:44 AM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Apr 17, 2:00 AM EDT | Special Weather Statement | MFL | Collier, Monroe | 60 min |
| Apr 17, 2:40 AM EDT | Special Weather Statement | MFL | Broward | 65 min |
| Apr 17, 2:45 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Apr 17, 2:54 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 36 min |
| Apr 17, 3:22 AM EDT | Special Marine Warning | MFL | 38 min | |
| Apr 17, 3:33 AM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Apr 17, 7:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Apr 17, 8:27 AM EDT | Special Marine Warning | MFL | 48 min | |
| Apr 17, 8:39 AM EDT | Special Weather Statement | MFL | Collier | 36 min |
| Apr 17, 10:37 AM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Apr 17, 11:06 AM EDT | Tornado Warning | MFL | Broward | 24 min |
| Apr 17, 11:30 AM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Apr 17, 11:39 AM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Apr 17, 12:10 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Apr 17, 12:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Apr 17, 12:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Apr 17, 12:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Apr 17, 1:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Apr 17, 1:19 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 26 min |
| Apr 17, 1:23 PM EDT | Tornado Warning | MFL | Palm Beach | 37 min |
| Apr 17, 1:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 17, 1:34 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Apr 17, 1:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Apr 17, 1:41 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Apr 17, 1:50 PM EDT | Special Marine Warning | MFL | 25 min | |
| Apr 17, 1:52 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Apr 17, 1:59 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Apr 17, 2:05 PM EDT | Special Marine Warning | MFL | 25 min | |
| Apr 17, 2:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 20 min |
| Apr 17, 2:12 PM EDT | Special Marine Warning | MFL | 33 min | |
| Apr 17, 2:18 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 95 min |
| Apr 17, 2:27 PM EDT | Special Marine Warning | MFL | 48 min | |
| Apr 17, 2:34 PM EDT | Special Marine Warning | MFL | 26 min | |
| Apr 17, 2:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Apr 17, 2:44 PM EDT | Small Craft Advisory | MFL | 8 hr | |
| Apr 17, 2:55 PM EDT | Special Marine Warning | MFL | 35 min | |
| Apr 17, 3:08 PM EDT | Special Marine Warning | MFL | 37 min | |
| Apr 17, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 17, 4:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Apr 17, 5:15 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 47 min |
| Apr 17, 6:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.